# SDR SWIA201333083

- Difficulty date: March 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 31,207 hours, 43,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 2A & 3A DO NOT ILLUMINATE.  (FLT 5362)  REPLACED 2A AND 3A FLOOR EMERGENCY LIGHT FIXTURES.
